On Fujita's spectrum conjecture

Gabriele Di Cerbo

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We prove Fujita's spectrum conjecture on the discreteness of pseudo-effective thresholds for polarized varieties.

Original languageEnglish (US)
Pages (from-to)238-248
Number of pages11
JournalAdvances in Mathematics
Volume311
DOIs
StatePublished - Apr 30 2017

All Science Journal Classification (ASJC) codes

  • General Mathematics

Keywords

  • Minimal model program
  • Polarized pairs
  • Pseudo-effective threshold

Cite this